≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Tinnitus

 

 

Posts about Tinnitus

premature ejaculation, tinnitus12Tinnitus7For Dr Kadwa and other professionals - Post Nasal Drip & Indigestion / Tinnitus3Hypertension and Tinnitus14Tinnitus1Tinnitus19Tinnitus1Treatment of tinnitus1Tinnitus3Tinnitus4

 

The ABC Homeopathy Forum

Tinnitus in a Planning, Efficient Person

Since taking Wellbutrin for two weeks four weeks ago, I have had tinnitus, probably since Wellbutrin is ototoxic.

I am prone to tinnitus in general, and I've had it in the past from cold medicine (not sure which one, since it was an OTC combo), aspirin, and cold.

I also tend to be sensitive to noises and bodily sensations, so having a frustrating sensation that I can't get rid of is devastating to me.

1. High-pitched ringing in ears. It's always there, but the intensity varies during the day. Usually worse at night and better (less noise) in the morning and in the afternoon.
2. Feels like it's in my brain but it's unclear where. So, ears, or higher up in brain.
3. Started when I started taking Wellbutrin.
4. Worse at night.
5. Better in the morning (usually) or when I take vitamins that decrease homocysteine (like TMG).
6. Hard to fall asleep, no recurring dreams.
7. Sensitive to bodily sensations and sound - highly sensitive person. Have been prescribed Theridion in the past, but taking it recently, the tinnitus seems to have become worse.
8. Usual state of mind: perfectionistic, very focused on being efficient and making good use of time. Plan and keep a detailed calendar and to-do lists. Frugal. Fast reader and walker. Don't have much enjoyment, life is a stress.
9. Dairy makes the symptom worse. I have to avoid gluten, corn, and dairy because all of these tend to make me depressed if I eat them.
10. Anorexic age 14, chronic Lyme disease the past three years (age 22-25).
11. Tinnitus from aspirin, hives from Ciprofloxacin, throat swelling and depression from Lamictal, prickly skin and hives from Zoloft.
12. I've taken Theridion 6C six months ago for 3 months, it was good. Tried Theridion 9C recently but it did not help the tinnitus and possibly made it worse so I stopped taking it.
13. No particular other symptoms. Just ear ringing.
 
  babyrain on 2010-07-30
This is just a forum. Assume posts are not from medical professionals.
try Belladonna 200 daily one dose at early in the morning for a week and report me for further continue or change of prescription...

dr.deoshlok sharma
 
deoshlok 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.